# SDR ASAA2019062729882

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,662 hours, 7,075 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15792
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,651 hours, 7,072 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

START VALVE DID NOT OPEN STARTING ENGINE #2 START SEQUENCE ABORTED. GROUNDED - YES. REPLACED START VALVE ON #2 ENG, REF AMM 80-11-03. MPM- ALT DEACTIVATE PROCEED REVERSED. GROUND VERIFICATION TEST OF ETOPS SIG SYSTEM SUCCESSFUL REF : POWER PLANT TEST-- TASK 71-00-00-800-811-FOO.
